MAUDE Adverse Event Report: SYNTHES GMBH 10MM/130 DEG TI CANN TFNA 200MM - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH 10MM/130 DEG TI CANN TFNA 200MM - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.037.043S
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from the (b)(6) reports an event as follows: it was reported that the two trochanteric fixation nail advanced (tfna) sets that were sent each had faulty demo nails.In one set, the tfna nail had a broken locking mechanism, and on the other the nail¿s alignment was off such that the blade would not pass through.There was no patient involvement.This report is for a 10mm/130 deg titanium (ti) cannulated tfna nail.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: the complaint condition could be not be confirmed for the returned device.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot : manufacturing location: monument.Manufacturing date: 26-may-2021.Expiration date: 01-may-2031.Part number: 04.037.043s, 10mm/130 deg ti cann tfna 200mm ¿ sterile.Lot number: 182p856 (sterile).Component part(s) reviewed: part number: 04.037.912.3, tfna lock drive.Lot number: 98p9746.Part number: 04.037.912.4, wave spring, shim ended.Lot number: 77p1349.Part number: 04.037.942.2, lock prong, 130 degree, tfna.Lot number: 91p1019.Production order traveler met all inspection acceptance criteria.Inspection sheet, final inspection, ns073593 rev d met all inspection acceptance criteria.Part number: 21127, timoagri16.00 bp80.Lot number: 60p0829.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
10MM/130 DEG TI CANN TFNA 200MM - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key12318571
Report Number8030965-2021-06634
Device Sequence Number11889211
Product Code HSB
UDI-Device Identifier10886982095992
UDI-Public(01)10886982095992
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.043S
Device Catalogue Number04.037.043S
Device Lot Number182P856
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2021
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer08/30/2021
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date09/20/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFNA FEM NAIL Ø10 130° L200 TIMO15; TFNA FEM NAIL Ø10 130° L200 TIMO15